# SDR CALA9801529

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT FUSELAGE FRAME CORRODED AT STA 340.  A REPAIR WAS INSTALLED IAW SRM 51-40-3, FIGURE 1 AND 51-30-2.
